# SDR DHL9680615C

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RUDDER SKIN BULGED AND RIVETS POPPED RT SIDE ABOVE TRIM TAB STA ZR170.  REPAIRED PER DACO ROD SKETCH 96-05-20-010 AND SRM 51-1-21.  RE-BALANCED RUDDER.
